Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

depression

I'M GOING FROM 2- 150XR'S AND 1- 75XR A DAY TO -1- 150XR AND  200 ZOLFT A DAY  FOR 2 WEEKS FOR WEANING THE DOCTOR SAID AND THEN YOU'LL JUST BE ON 200 ZOLFT A DAY AND AMBIEN 10MG,AND I HAVE TREMORS,HANDS SHAKE BAD AND LEGS.CONFUSION,HOT FLASHES,NASEA AND CORDINATION IS BAD.THIRSTY.WHAT CAN I DO????????????????
2 Responses
Avatar universal
It's hard to say if your symptoms are from decreasing your present meds or just the Zoloft.  Starting any new SSRI can be uncomfortable for a couple of weeks.  I would talk to your doc to see if he may want to slow the taper to let your body adjust more slowly.
Avatar universal
Please look up the side effects of ambien, they are rediculous. Try a natural sleep aid like melatonin. It takes 3 to 4 weeks for meds to kick in, after that keep trying until you find one that works....I've been on at least 6! On wellbutrin now and it seems to be working. You just have to judge if the bad side effects outweigh any other help. Prozac worked but then gave me a full body rash....no thanks...but then that one could work for you, you never know. Its taken 18 yrs for me to find something that works...you just have to wait it out
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?